Complete finite automata network graphs with minimal number of edges

Dömösi, Pál and Nehaniv, Chrystopher L.: Complete finite automata network graphs with minimal number of edges. In: Acta cybernetica, (14) 1. pp. 37-50. (1999)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_014_numb_001_037-050.pdf

Download (921kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1999
Volume: 14
Number: 1
ISSN: 0324-721X
Page Range: pp. 37-50
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 50. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:26
Last Modified: 2016. Oct. 15. 12:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/12608

Actions (login required)

View Item View Item